# SDR USAA2012060500005

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 65,576 hours, 41,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE ENTRY DOOR GIRT BAR HOLDER WON'T HOLD BAR.  MAINTENANCE REFORMED ENTRY DOOR SLIDE PACK COVER GIRT BAR HOLDERS TO HOLD GIRT BAR SECURELY.
